# SDR SWIA202512080030

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 BETWEEN APPROX BS 280 TO JUST AFT OF BS 295 HAS CORROSION.  REMOVED AND INSTALLED NEW S27 FROM BS 280 TO JUST AFT OF BS 295 IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01, AND DWG SH670-31630 REV K.  PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
